| Catalog Number |
AC205 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Separation (1562)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); Chemical Exposure (2570)
| Date of Event |
01/17/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
One (1) new, list # ac205, 5 gang 4-way nanoclave stopcock w/baseplate, rotating luer was received for investigation.The packaged ac205 device was received with four (4) stopcocks on the manifold separated from the base plate.There is presence of solvent bond on all four stopcocks and the base plate.The package has small indentations on the clear side of the package like the manifold was manipulated in the package.The reported product problem for leakage and nanoclaves separated from the stopcocks on the manifold was not confirmed on the returned sample.However the stopcocks were found separated from the base plates.It is not known if intentional force was used to on the stopcock/base plate bonds since there is solvent bonding present.The lot # 3572171 and relevant commodities were reviewed and there were no relevant non-conformances found.
Event or Problem Description
The event involved a 5 gang 4-way nanoclave stopcock w/baseplate, rotating luer where there was reported integrated clave failures on the 5 port manifolds, which resulted in a significant spill of cisplatin.There was patient involvement, however there was no report of harm.This report captures the second of two occurrences.No additional information has been received.